# SDR YENA20160331272

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 15,021 hours, 4,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cids
- Part number: Z014H000333B
- Part serial: 014H00005211
- Condition: Failed
- Part time: 15,315 hours, 4,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, CLIMBING THROUGH APPROXIMATELY 10,000 FT, NOTICED FAINT ELECTRICAL ODOR WHICH QUICKLY DISAPPEARED.  NOTICED C/B'S T17 + T18 BOTH POPPED.  R & R CIDS DIRECTOR 1 AND 2.  NO FAULTS NOTED.  OPS CHECK GOOD.  R & R SMOKE DETECTOR 1WH & 2WH.  NO FAULTS NOTED.  OPS CHECK GOOD.  AC OK FOR SERVICE.
